Suivre
Jean Lafont
Jean Lafont
Professor, Mathematics Department, Ohio State University
Adresse e-mail validée de math.ohio-state.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Simplical volume of closed locally symmetric spaces of non-compact type
JF Lafont, B Schmidt
1082006
Rigidity of high dimensional graph manifolds
R Frigerio, JF Lafont, A Sisto
Astérisque 372, 1-177, 2015
402015
EZ-structures and topological applications
FT Farrell, JF Lafont
Commentarii mathematici helvetici 80 (1), 103-121, 2005
372005
Relative hyperbolicity, classifying spaces, and lower algebraic K-theory
JF Lafont, IJ Ortiz
Topology 46 (6), 527-553, 2007
322007
Roundness properties of groups
JF Lafont, S Prassidis
Geometriae Dedicata 117, 137-160, 2006
282006
The weak specification property for geodesic flows on CAT (–1) spaces
D Constantine, JF Lafont, DJ Thompson
Groups, Geometry, and Dynamics 14 (1), 297-336, 2020
252020
4-dimensional locally CAT (0)-manifolds with no Riemannian smoothings
M Davis, T Januszkiewicz, JF Lafont
232012
Lower algebraic K-theory of hyperbolic 3-simplex reflection groups
JF Lafont, IJ Ortiz
Commentarii Mathematici Helvetici 84 (2), 297-337, 2009
232009
Relating the Farrell Nil-groups to the Waldhausen Nil-groups
JF Lafont, IJ Ortiz
Walter de Gruyter 20 (3), 445-455, 2008
222008
Strong symbolic dynamics for geodesic flows on CAT spaces and other metric Anosov flows
D Constantine, JF Lafont, DJ Thompson
Journal de l’École polytechnique—Mathématiques 7, 201-231, 2020
202020
Blocking light in compact Riemannian manifolds
JF Lafont, B Schmidt
Geometry & Topology 11 (2), 867-887, 2007
202007
Finiteness of maximal geodesic submanifolds in hyperbolic hybrids.
D Fisher, JF Lafont, N Miller, M Stover
Journal of the European Mathematical Society (EMS Publishing) 23 (11), 2021
182021
Lower algebraic K-theory of certain reflection groups
JF Lafont, BA Magurn, IJ Ortiz
Mathematical Proceedings of the Cambridge Philosophical Society 148 (2), 193-226, 2010
182010
Barycentric straightening and bounded cohomology.
JF Lafont, S Wang
Journal of the European Mathematical Society (EMS Publishing) 21 (2), 2019
162019
Diagram rigidity for geometric amalgamations of free groups
JF Lafont
Journal of Pure and Applied Algebra 209 (3), 771-780, 2007
162007
Rigidity of high dimensional graph manifolds
R Frigerio, JF Lafont, A Sisto
arXiv preprint arXiv:1107.2019, 2011
152011
Vanishing simplicial volume for certain affine manifolds
M Bucher, C Connell, JF Lafont
Proceedings of the American Mathematical Society 146 (3), 1287-1294, 2018
142018
Algebraic K-theory of virtually free groups
D Juan-Pineda, JF Lafont, S Millan-Vossler, S Pallekonda
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 141 (6 …, 2011
132011
Splitting formulas for certain Waldhausen Nil-groups
JF Lafont, IJ Ortiz
Journal of the London Mathematical Society 79 (2), 309-322, 2009
132009
Isomorphism versus commensurability for a class of finitely presented groups
G Arzhantseva, JF Lafont, A Minasyan
Journal of Group Theory 17 (2), 361-378, 2014
122014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20